skin-hair-icon
Suffering from hairfall from 1 year
I used creatine and testosterone booster supplement in 2019 before using these supplements my hairfall was very slow after using these supplements creatine for 9 months and testosterone booster for 3 months my hairfall turned aggressive, and my hair were not growing as similar rate as they used too, and then slowly my hair density started reducing, and hairs turned thin and a bald spot created on the right hairline part,now my hairfall is moderate but my hairs and thin and not growing fast help me plz
31 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

No.. treatment depends on the grade...You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Testosterone supplements can increase hairfall due to increased DHT in blood, which acts of hair follicles to cause hairfall. You have androgenic alopecia...it is better to take treatment earl...the earlier, the better.... Kindly consult online with relevant photographs for proper assessment and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.